# SDR REXA2021111100940

- Difficulty date: October 28, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 32,297 hours, 30,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3523553
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LBL9 SEAT RAIL BEAM REQUIRES REPLACEMENT PN 601R35031-263
"	"REMOVED AND REPLACED LBL9 SEAT RAIL BEAM P/N 601R35031-263,
IAW SRM 53-61-43, 51-42-21                                 
"
ADDITIONAL PART REPLACED: 601R35031-263
